Alert archive / Indiana / Small Craft Advisories in 2011
Small Craft Advisory 48, NWS Northern Indiana
NWS Northern Indiana issued this small craft advisory at Sep 12, 2011, 5:41 AM EDT. It took effect at Sep 12, 2011, 8:00 PM EDT. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Sep 12, 2011, 5:41 AM EDT (09:41 UTC)
- In effect from
- Sep 12, 2011, 8:00 PM EDT
- Expired
- Sep 13, 2011, 8:00 PM EDT
- In force
- 24 hr
- Issued by
- NWS Northern Indiana
The text
As transmitted, in the capitals the NWS used until 2016.
825 WHUS73 KIWX 120941 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 541 AM EDT MON SEP 12 2011 LMZ046-121745- /O.NEW.KIWX.SC.Y.0048.110913T0000Z-110913T0900Z/ MICHIGAN CITY IN TO NEW BUFFALO MI- 541 AM EDT MON SEP 12 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 5 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 5 AM EDT TUESDAY. * WINDS: SOUTHWEST 10 TO 20 KNOTS. GUSTS TO 25 KNOTS. * WAVES: BUILDING TO 3 TO 5 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ043-121745- /O.NEW.KIWX.SC.Y.0048.110913T0000Z-110913T1500Z/ NEW BUFFALO MI TO ST JOSEPH MI- 541 AM EDT MON SEP 12 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 11 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 11 AM EDT TUESDAY. * WINDS: SOUTHWEST 10 TO 15 KNOTS...GUSTS TO 25 KNOTS TONIGHT. WINDS VEERING TO THE NORTHWEST AT 10 TO 15 KNOTS ON TUESDAY. * WAVES: BUILDING TO 3 TO 6 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
7 follow-up statements
138 WHUS73 KIWX 121730 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 130 PM EDT MON SEP 12 2011 LMZ046-130130- /O.CON.KIWX.SC.Y.0048.110913T0000Z-110913T0900Z/ MICHIGAN CITY IN TO NEW BUFFALO MI- 130 PM EDT MON SEP 12 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 5 AM EDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 5 AM EDT TUESDAY. * WINDS: SOUTHWEST 10 TO 20 KNOTS. GUSTS TO 25 KNOTS. * WAVES: BUILDING TO 3 TO 5 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ043-130130- /O.CON.KIWX.SC.Y.0048.110913T0000Z-110913T1500Z/ NEW BUFFALO MI TO ST JOSEPH MI- 130 PM EDT MON SEP 12 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 11 AM EDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 11 AM EDT TUESDAY. * WINDS: SOUTHWEST 10 TO 15 KNOTS...GUSTS TO 25 KNOTS TONIGHT. WINDS VEERING TO THE NORTHWEST AT 10 TO 15 KNOTS ON TUESDAY. * WAVES: BUILDING TO 3 TO 6 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
033 WHUS73 KIWX 121936 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 336 PM EDT MON SEP 12 2011 LMZ046-130345- /O.EXT.KIWX.SC.Y.0048.110913T0000Z-110913T1200Z/ MICHIGAN CITY IN TO NEW BUFFALO MI- 336 PM EDT MON SEP 12 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 PM THIS EVENING TO 8 AM EDT TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 8 PM THIS EVENING TO 8 AM EDT TUESDAY. * WINDS: SOUTHWEST 10 TO 20 KNOTS. GUSTS TO 25 KNOTS. * WAVES: BUILDING TO 3 TO 5 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ043-130345- /O.CON.KIWX.SC.Y.0048.110913T0000Z-110913T1500Z/ NEW BUFFALO MI TO ST JOSEPH MI- 336 PM EDT MON SEP 12 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 11 AM EDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 11 AM EDT TUESDAY. * WINDS: SOUTHWEST 10 TO 15 KNOTS...GUSTS TO 25 KNOTS TONIGHT. WINDS VEERING TO THE NORTHWEST AT 10 TO 15 KNOTS ON TUESDAY. * WAVES: BUILDING TO 3 TO 6 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
527 WHUS73 KIWX 130238 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1038 PM EDT MON SEP 12 2011 LMZ046-131045- /O.EXT.KIWX.SC.Y.0048.000000T0000Z-110913T1800Z/ MICHIGAN CITY IN TO NEW BUFFALO MI- 1038 PM EDT MON SEP 12 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM EDT TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 2 PM EDT TUESDAY. * WINDS: SOUTHWEST 10 TO 20 KNOTS. GUSTS TO 25 KNOTS. VEERING TO THE NORTHWEST 10 TO 15 KNOTS EARLY TUESDAY. * WAVES: BUILDING TO 3 TO 5 FEET TONIGHT. SUBSIDING TO 2 TO 4 FEET TUESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ043-131045- /O.EXT.KIWX.SC.Y.0048.000000T0000Z-110914T0000Z/ NEW BUFFALO MI TO ST JOSEPH MI- 1038 PM EDT MON SEP 12 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 PM EDT TUESDAY. * WINDS: SOUTHWEST 10 TO 20 KNOTS...GUSTS TO 25 KNOTS TONIGHT. VEERING TO THE NORTHWEST AT 10 TO 20 KNOTS EARLY TUESDAY. * WAVES: BUILDING TO 3 TO 6 FEET TONIGHT. SUBSIDING TO 2 TO 4 FEET EARLY TUESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
926 WHUS73 KIWX 130806 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 406 AM EDT TUE SEP 13 2011 LMZ046-131615- /O.CON.KIWX.SC.Y.0048.000000T0000Z-110913T1800Z/ MICHIGAN CITY IN TO NEW BUFFALO MI- 406 AM EDT TUE SEP 13 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON. * WINDS: SOUTHWEST 10 TO 20 KNOTS. GUSTS TO 25 KNOTS. VEERING TO THE NORTHWEST 10 TO 15 KNOTS SHORTLY AFTER SUNRISE. * WAVES: 3 TO 5 FEET SUBSIDING TO 2 TO 4 FEET THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ043-131615- /O.CON.KIWX.SC.Y.0048.000000T0000Z-110914T0000Z/ NEW BUFFALO MI TO ST JOSEPH MI- 406 AM EDT TUE SEP 13 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * WINDS: SOUTHWEST 10 TO 20 KNOTS WITH GUSTS TO AROUND 25 KNOTS. VEERING TO THE NORTHWEST AT 10 TO 20 KNOTS SHORTLY AFTER SUNRISE. * WAVES: 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
412 WHUS73 KIWX 131443 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1043 AM EDT TUE SEP 13 2011 LMZ046-131800- /O.CON.KIWX.SC.Y.0048.000000T0000Z-110913T1800Z/ MICHIGAN CITY IN TO NEW BUFFALO MI- 1043 AM EDT TUE SEP 13 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON. * WINDS: WEST-NORTHWEST 10 TO 20 KNOTS. GUSTS TO 25 KNOTS. * WAVES: 3 TO 5 FEET SUBSIDING TO 2 TO 4 FEET LATE THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ043-132245- /O.CON.KIWX.SC.Y.0048.000000T0000Z-110914T0000Z/ NEW BUFFALO MI TO ST JOSEPH MI- 1043 AM EDT TUE SEP 13 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * WINDS: WEST-NORTHWEST 10 TO 20 KNOTS WITH GUSTS TO AROUND 25 KNOTS. * WAVES: 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
360 WHUS73 KIWX 131922 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 322 PM EDT TUE SEP 13 2011 LMZ043-140000- /O.CON.KIWX.SC.Y.0048.000000T0000Z-110914T0000Z/ NEW BUFFALO MI TO ST JOSEPH MI- 322 PM EDT TUE SEP 13 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * WINDS: WEST-NORTHWEST 10 TO 20 KNOTS WITH GUSTS TO AROUND 25 KNOTS. * WAVES: 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
205 WHUS73 KIWX 140012 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 812 PM EDT TUE SEP 13 2011 LMZ043-140115- /O.EXP.KIWX.SC.Y.0048.000000T0000Z-110914T0000Z/ NEW BUFFALO MI TO ST JOSEPH MI- 812 PM EDT TUE SEP 13 2011 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. WAVES OF 3 TO 4 FEET WILL GRADUALLY SUBSIDE OVERNIGHT. $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Sep 12, 5:12 AM EDT, 29 minutes earlier.
Area forecast discussion, Sep 12, 5:12 AM EDT, 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 512 AM EDT MON SEP 12 2011 .SHORT TERM... TODAY THROUGH TUESDAY NIGHT. WEAK SHRA/ISOLD TSRA ACRS WCNTL MI ERLY THIS AM ON NOSE OF PLAINS EML/ERN EXNT OF HIR MIDLVL LAPSE RATE PLUME. DO NOT FORESEE AN ISSUE EVEN AS THIS ACTIVITY ATTEMPTS ENTRY INTO NRN CWA PER VEERED CLOUD BEARING LYR FLOW..AS DOWNSTREAM ENVIRON HIGHLY UNFAVORABLE FOR CONVECTIVE MAINTENANCE. THIS AM STRONG SFC HEATING/RETURN FLOW TO BRING MARKEDLY WARMER TEMPS TO CWA WITH SFC DPS TO LKLY MIXOUT INTO MID 50S WITH DEEP SUBTROPICAL RIDGE BLOCK PRECLUDING RICH MSTR TRANSPORT. BULK OF FCST CHALLENGE CENTERS AROUND TUE FROPA TIMING AND ASSOCD CHCS WRT RAFL...OR LACK THEREOF. BY AND LARGE TREND APPEARS FOR GRTR POTNL FOR DRY FROPA TUE WITH BULK OF INFLUENCE FM STRONG SRN SASK LEAD AS IT TRACKS INTO XTRM NRN GRTLKS LTR TONIGHT. DISASSOCIATED LOW LVL CONVERGENCE/FORCING WITH TAIL OF LOW LVL JET DRAGGING ACRS NWRN/NRN CWA NEAR DAYBREAK TUE WITH MARKEDLY BETTER SIGNALS/CORE OF MIDLVL HGHT FALLS RMNG ACRS SRN ONT. PLAINS SYSTEM ITSELF IS QUITE DRY PER PWAT/WV IMAGERY/SFC OBS...AND JUSTLY SO GIVEN THE DRY CP AIRMASS STRENGTHENED ACRS NRN PLAINS NEATH NRN PLAINS RIDGE STACK FOR THE PAST SEVERAL DAYS. ADDITIONALLY...DEARTH OF THETA-E/INSTABILITY PLUME DOWNSTREAM OF LK MI ERLY TUE AM WL WREAK HAVOC ON SRN EXTENT OF ANY CONVECTIVE ATTEMPT. FAVOR NAM SOMEWHAT AS NOW IN LOCK STEP WITH ECMWF/GFS FOR MOST PART ON LARGE SCALE FEATURES. NAM CONDENSATION PRESSURE DEFICITS RMN AOA 100 MB UNTIL F21-24 ACRS FAR NWRN/NRN TIER OF CWA. HAVE TRIMMED POPS SLIGHTLY HERE WITH MORE PRECISE TIMING IN 09-15 UTC TIMEFRAME ALONG WITH LESSER ACCENT OF TSRA POTNL. MUCH OF TUE DRY ACRS CWA WITH COLD FNT ASSOCD WITH SRN NW TERRITORIES WAVE DIGGING ON HEALS OF LEAD WAVE. AGAIN SEE POORLY TIMED/DISASSOCIATE FEATURES WITH ERLY AND SHALLOW FNTL TIMING...AND MARGINAL INSTABILITY RECOVERY ALONG/SE OF PORTLAND IN TO OTTAWA OH LN. GRTLY LAGGING BULK SHEAR/LARGE SCALE LIFT INFLUENCE OF SECOND WAVE FOR FURTHER ICING. HAVE INTRODUCED A LARGE DRY PD ACRS CWA TUESDAY WITH ONLY SLIGHT NOD TO CONVECTIVE POTNL FAR SERN CWA. SHOULD SPEED OF FNT INCRS...AS NAM DPROG/DT SUGGESTS...TUE MIDDAY/AFNT CONVECTIVE INITIATION MAY WELL OCCUR SE OF CWA. && .LONG TERM... WEDNESDAY THROUGH SUNDAY BRIEF BUT ROBUST WESTERN NOAM LONG WAVE RIDGING WILL SET THE STAGE FOR A PERIOD OF SIG MID LEVEL HEIGHT FALLS INTO THE GREAT LAKES BY MID WEEK PER LL CAA BEHIND A SERIES OF LL TROUGHS. THE PATTERN WILL QUICKLY MODIFY WITH HEIGHT RISES ONGOING THROUGH THE REMAINDER OF THE LATER LONG TERM /FRI-SUN/ PERIOD...WITH DEEP LAYER RIDGING EXPECTED AS PROGRESSIVE FLOW SETTLES INTO THE REGION. VERY LITTLE IN THE WAY OF SIG FORECAST MODEL DIFFERENCE OBSERVED IN THIS MODEL CYCLE...WITH PREFERENCE REMAINING TOWARD AN ECMWF/GFS/GEM BLEND. LITTLE CHANGE WARRANTED TO THE PREVIOUS FORECAST GIVEN GOOD MODEL CONTINUITY IN A BENIGN WEATHER PATTERN PER EXPECTED DEEP LAYER RIDGING THUR-SAT. WED-FRI...CAA WILL DOMINATE THROUGH THUR WITH THE POTENTIAL FOR A PERIOD OF LAKE EFFECT RAIN SHOWERS IN NW INDIANA GIVEN LK SFC-H85 DELTA T/S INCREASING TO AROUND 20C IN ECMWF/GEM/GFS SOLUTIONS. STRONGLY VEERING FLOW WILL YIELD BEST CHANCES FOR MEASURABLE PRECIP ACROSS FAR NW IN...OUTSIDE OF THE LOCAL CWA AND SO HAVE CONTINUED A DRY FORECAST. OTHERWISE...THERE WILL BE A VERY SMALL CHANCE FOR A SHRA ALONG OR BEHIND THE ADVANCING SECONDARY TROUGH ON WED. HOWEVER...LACK OF SIG LL CONVERGENCE AND APPRECIABLE MOISTURE WILL SUPPORT CONTINUANCE OF A DRY FORECAST. GIVEN MIXING HEIGHTS AND THERMAL CONSENSUS THERMAL FIELDS...CONTINUED TO TREND MAX AND MIN T/S DOWN IN THE PERIOD...RETAINING BELOW NORMAL TEMPS WITH HIGHS GENERALLY IN THE 60S AND LOWS IN THE 40S. SOME AREAS IN THE NORTH WILL NOT RISE OUT OF THE 50S ON THUR...WITH LOWS THUR NIGHT IN THE UPPER 30S AT SOME NORTHERN LOCATIONS WHERE FLOW IS ABLE TO DECOUPLE IN THE PRESENCE OF A DECENT ISALLOBARIC WIND. SAT-SUN...VEERING LL WINDS WILL SUPPORT ESE FLOW BY SAT A SFC HIGH PRESSURE SHIFTS EAST OF THE REGION. IN ADDITION...AIRMASS MODIFICATION PER INSOLATION AND THERMAL ADV PER VEERING UPPER LEVEL FLOW WILL SUPPORT MODERATING TEMPS THROUGH THE WEEKEND WITH MOSTLY CLEAR SKIES...SAVE A FEW DIURNAL CU AND PASSING HEIGHT RISE CIRRUS. LOW DEWPOINTS WILL SUPPORT INCREASINGLY LARGER DIURNAL SWINGS AS COOL NIGHTS ARE EXPECTED...ESP FRIDAY NIGHT INTO SAT. && .AVIATION... /06 UTC TAFS/ MIXING ABOVE SHALLOW SFC BASED INVERSION SHOULD HELP TO MAINTAIN LARGE ENOUGH T/TD SPREAD AT KSBN TO FORGOE AM BR MENTION. SLIGHTLY MOISTER ENVIRONMENT AND WEAKER FLOW NECESSITATES CONTINUATION OF DAYBREAK MVFR BR MENTION...THOUGH WL DROP IFR/BLO FUEL ALT CONDS...AS SCENARIO SEEMINGLY LESS PROBABLE. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SHORT TERM...MURPHY LONG TERM...JC AVIATION...MURPHY
Hazardous weather outlook, Sep 11, 8:19 PM EDT, 9 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORTHERN INDIANA 819 PM EDT SUN SEP 11 2011 INZ004>009-012>018-020-022>027-032>034-MIZ078>081-OHZ001-002-004-005- 015-016-024-025-130030- ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-PULASKI- MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI- WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-CASS MI- ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY- PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...SOUTH BEND...MISHAWAKA...ELKHART... GOSHEN...LAGRANGE...TOPEKA...ANGOLA...KENDALLVILLE...LIGONIER... AUBURN...GARRETT...KNOX...NORTH JUDSON...WINAMAC...FRANCESVILLE... PLYMOUTH...BREMEN...ROCHESTER...WARSAW...WINONA LAKE... COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...MONTICELLO... BROOKSTON...LOGANSPORT...PERU...WABASH...NORTH MANCHESTER... HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...BERNE...MARION... HARTFORD CITY...MONTPELIER...PORTLAND...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 819 PM EDT SUN SEP 11 2011 /719 PM CDT SUN SEP 11 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE OF THUNDERSTORMS LATE MONDAY NIGHT MAINLY ACROSS FAR NORTH CENTRAL INDIANA INTO SOUTHWEST LOWER MICHIGAN. THERE IS A CHANCE OF THUNDERSTORMS TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX INZ003-LMZ043-046-MIZ077-130030- LA PORTE-NEW BUFFALO MI TO ST JOSEPH MI- MICHIGAN CITY IN TO NEW BUFFALO MI-BERRIEN- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN 819 PM EDT SUN SEP 11 2011 /719 PM CDT SUN SEP 11 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA... SOUTHWEST LOWER MICHIGAN AND THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE OF THUNDERSTORMS LATE MONDAY NIGHT AND TUESDAY. THERE IS AN ELEVATED RISK OF RIP CURRENTS MONDAY NIGHT THROUGH THURSDAY NIGHT. HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE POSSIBLE LATE MONDAY NIGHT THROUGH TUESDAY...AND THEN AGAIN WEDNESDAY THROUGH THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 12, 5:48 AM EDT | Rip Current Statement | IWX | 4 days |
Nearby
Small Craft Advisories in Indiana, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.